# SDR DXTA2009012203472

- Difficulty date: January 19, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 9,805 hours, 6,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Part time: 81 hours, 46 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND , ENGINE OFF, APU RUNNING, CABIN FILLED UP WITH SMOKE. SMOKE CAME OUT OF THE CABIN WEMACS. SMOKE  STOPPED WHEN CABIN PAC WAS TURNED OFF.
